Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator

Tom 117 / 2016

Duong Trong Luyen, Nguyen Minh Tri Annales Polonici Mathematici 117 (2016), 141-161 MSC: Primary 35L80; Secondary 35L10, 35L71, 35L99. DOI: 10.4064/ap3831-3-2016 Opublikowany online: 11 July 2016

Streszczenie

The aim of this paper is to prove the existence of the global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator with a locally Lipschitz nonlinearity satisfying a subcritical growth condition.

Autorzy

  • Duong Trong LuyenDepartment of Mathematics
    Hoa Lu University
    Ninh Nhat
    Ninh Binh City, Vietnam
    e-mail
  • Nguyen Minh TriInstitute of Mathematics
    Vietnam Academy of Science and Technology 18 Hoang Quoc Viet
    10307 Cau Giay, Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek